Journal of Jishou University(Natural Sciences Edition) ›› 2021, Vol. 42 ›› Issue (1): 16-22.DOI: 10.13438/j.cnki.jdzk.2021.01.003

• Mathematics • Previous Articles     Next Articles

Error Bounds for Linear Complementarity Problem of B-Matrices

DONG Yingxue, MO Hongmin   

  1. (College of Mathematics and Statistics, Jishou University, Jishou 416000, Hunan China)
  • Online:2021-01-25 Published:2021-02-05

Abstract: With the infinite norm range of the inverse matrices of the strictly diagonally dominant M-matrices, the error bounds for linear complementarity problem of B-matrices is studied, and a new estimate of the error bounds is given.

Key words: linear complementarity problem, strictly diagonally dominant M-matrices, B-matrices, error bound, estimate

WeChat e-book chaoxing Mobile QQ